MathSciNet Relay Station
MathSciNet bibliographic data
MR2199175 (2007b:43006) 43A80 (22E25 22E60 43A15 43A85 46E35)
Astengo, Francesca; Di Blasio, Bianca Sobolev spaces and the Cayley transform. Proc. Amer. Math. Soc. 134 (2006), no. 5, 1319–1329 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement